# SDR F3LA2020030490015

- Difficulty date: February 29, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N352FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08976
- Aircraft time: 2,828 hours, 1,218 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LP 1238842 ITEM 2 -- ROW 2 DEF CAME LOOSE ON TAKEOFF ROLL AND HIT ROW 3 DEF. CORRECTIVE ACTION -- INSTALL REQUIRED HARDWARE + REINSATLLED SEAT ROW 2 DEF INTO SEAT TRACK . OK FOR SERVICE . TW #  9946  CAL DUE 3-5-20 CMM 25-20-35
